# SDR SWAA050654

- Difficulty date: March 3, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 52,695 hours, 43,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 101114
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 2 EA L2 DOOR LOWER EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BULBS PER MM.
